# SDR ASAA2016020815341

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,061 hours, 10,549 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER PUSHBACK.  POWER INTERRUPTION AT THE GATE WHEN RAMP PULLED GROUND POWER BEFORE APU, ON THE BUS.  ACFT GROUNDED.  ACCOMPLISHED FMC RESET PROCEDURES IAW QRH.  NORMAL FMC OPERATION RESTORED.
